# SDR YENA201711210950

- Difficulty date: November 21, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N976JT
- Make and model: Airbus A321-231
- Aircraft serial: 7529
- Aircraft time: 3,497 hours, 677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 010993
- Condition: Failed
- Location: Emergency Lights
- Part time: 24,544 hours, 8,111 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A WEEKLY TEST THE EPSU SYS TEST FAILED,  R & R THE EPSU IAW AMM 33-51-38 . OPS CHECKED OK.
